The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Previous issue  | Next issue  | Most recent Issue | All Issues | ZAA summary
Volume 14, Issue 3, 1995
Metadata
 

On the Representation of Generalized Analytic Vectors
Peter Berglez
pp. 421–430
Abstract | Full-Text PDF (607 KB) | Metadata

On the Operator-Valued Nevanlinna-Pick Problem
A. Ionescu
pp. 431–439
Abstract | Full-Text PDF (629 KB) | Metadata

Degenerate Stieltjes Moment Problem and Associated $J$-Inner Polynomials
Vladimir Bolotnikov
pp. 441–468
Abstract | Full-Text PDF (1395 KB) | Metadata

A Generalized Topological Degree in Admissible Linear Spaces
T. Okon
pp. 469–496
Abstract | Full-Text PDF (1437 KB) | Metadata

On a Class of Nonlinear Convolution Equations
Lothar von Wolfersdorf and Jaan Janno
pp. 497–508
Abstract | Full-Text PDF (872 KB) | Metadata

An Attractor for a 3D Navier-Stokes Type Equation
Filippo Gazzola
pp. 509–522
Abstract | Full-Text PDF (1004 KB) | Metadata

On Solvability of a Parabolic System Arising in Physical Oceanography
Senhuei Chen
pp. 523–530
Abstract | Full-Text PDF (756 KB) | Metadata

Initial-Mixed Boundary Value Problems for Parabolic Complex Equations of Second Order with Measurable Coefficients
Guochun Wen
pp. 531–540
Abstract | Full-Text PDF (904 KB) | Metadata

Degenerate Parabolic Differential Equations of Fourth Order and a Plasticity Model with Non-Local Hardening
Günther Grün
pp. 541–574
Abstract | Full-Text PDF (1574 KB) | Metadata

A Variational Approach to Boundary Value Problems for a Class of Nonlinear Systems of Mixed Type
H.-P. Gittel
pp. 575–591
Abstract | Full-Text PDF (1124 KB) | Metadata

A Fully Discrete Galerkin Method for Integral and Pseudo differential Equations on Closed Curves
O. Kelle and Gennadi Vainikko
pp. 593–622
Abstract | Full-Text PDF (1411 KB) | Metadata

Solving Boundary Value Problems with "Average" Data Sampled on an Arc
Peter A. McCoy
pp. 623–635
Abstract | Full-Text PDF (818 KB) | Metadata

On the Discrete Spectrum of Ordinary Differential Operators in Weighted Function Spaces
Erich Müller-Pfeiffer and Sun Jiong
pp. 637–646
Abstract | Full-Text PDF (666 KB) | Metadata

Generalized Euler-Frobenius Polynomials
Lothar Berg
pp. 647–652
Abstract | Full-Text PDF (537 KB) | Metadata

Erratum to the paper: Some Remarks on the Hildebrandt-Graves Theorem
A. Vignoli and Petr P. Zabrejko
pp. 653
Abstract | Full-Text PDF (243 KB) | Metadata